| Model Number |
PLC231000 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Codes |
Aneurysm (1708); Obstruction/Occlusion (2422)
| Date of Event |
11/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Gore® excluder® aaa endoprosthesis - sn (b)(4).Gore® excluder® aaa endoprosthesis - sn (b)(4).Devices were discarded after explant and are unavailable for evaluation.(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported that on (b)(6) 2022, a patient presenting with abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.During the procedure, the trainee vascular surgeon inadvertently covered both renal arteries when manipulating the ipsilateral leg and extension.The grafts were immediately explanted.The patient tolerated the procedure.
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to improper component placement and/or occlusion of native vessel.The warnings and precautions section also instructs not to cover significant renal or mesenteric arteries with the endoprosthesis because vessel occlusion may occur.During the us clinical studies, this device was not studied in patients with two occluded internal iliac arteries.
Event or Problem Description